# SDR AGQA065545

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 389A4517
- Condition: Failed
- Location: Engine
- Part time: 4,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER/GENERATOR  MAKES N1 GAUGE HANG AT ZERO..
